# SDR VNAA202007139998

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15380
- Aircraft time: 11,320 hours, 10,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 811
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LH SIDE SEAT RAIL HAS MINOR CORROSION AT FS 811. REMOVED AND INSTALLED NEW SERVICEABLE L/H SIDE SEAT TRACK P/N: SH670-36260-5 AT FS 811 IAW AMM 53-00-49-00/400-801-A12.
